# SDR NSVA20120318484

- Difficulty date: March 18, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 214
- Aircraft time: 44,247 hours, 39,996 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: M8372395R10057
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED WHILE PERFORMING THE CLIMB CHECKLIST NOTICED THAT THE FUEL FLOW INDICATOR WAS READING 0.  CREW RAN THE CHECKLIST AND RETURNED BACK TO IAD FOR FURTHER MX.  CHANGED THE HARNESS, OPS CK GOOD.
